# SDR P2EA01100

- Difficulty date: June 13, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LOWER FUSELAGE AFT ACCESSORY COMPARTMENT BETWEEN BS 967 AND 984.5 STRINGER 25 LEFT CORRODED LEVEL 2.  FUSELAGE STRINGER SECTION REPAIRED AT STRINGER 25 LEFT SIDE BETWEEN BS 967 AND 984.5 IAW SRM 53-10-3, FIG 1.  (M)
